Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Urine infection. Advised niftran, removed the heavy feeling, joint pain. Again heaviness has occured. Can niftran be taken safely?

I had urine infection in the past and as advised Niftran 100mg. This worked like a magic. It removed the infection. But not only that, it removed the heavy feeling (I am 85 kgs - thanks to thyroid - take 100 thyronorm) removed the joint pain and I felt really light and energetic. Now again that feeling of heaviness and laziness has come in. The urine shows no ifection. Can I take Niftran 100 for 7 days safely? Thank you for your time and guidance. Uma
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you had UTI and was prescribed Niftran (Nitrifurantoin) and got satisfactory resuts .
You have recurenceofUTI .
Nitrofurantoin is an urinary antiseptic and has to be taken for long time 3-4 weeks to have good results and to avoid recurrence of infection.
Please continue taking it safely for 2 more weeks.

Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor